Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

High blood pressure. Taking coversyl, stabbing pain above belly button. Treatment options?

I have just been put on Coversyl for high blood pressure . Have only been on it for 2 days. Today I am in chronic pain in above my belly button sharp stabbing pains. Doctor advised it was a side affect and should stop them. What can be done about this chronic sharp pains until they are out of my system? I have already been throwing up from the pain.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Although gastro intestinal side-effects are possible with coversyl they are very rare and I would not take for granted that the pain is caused by the tablet. I do suggest that you stay off the Coversyl until the problem is sorted out , but I also suggest that a doctor examine you properly to exclude other possible causes of gastric pain and nausea. In the interim it will be safest to try an antacid to try to relieve the pain.
Answered: Tue, 12 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor